MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125400-12
Health Effect - Clinical Codes Death (1802); Sepsis (2067)
Date of Event 09/16/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of death is listed in the xience alpine everolimus eluting coronary stent systems instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the index procedure took place on (b)(6) 2017 during which a 4.0 x 12 mm xience alpine stent was implanted for treatment of an unspecified vessel.The patient was readmitted to the hospital on (b)(6) 2017 for sepsis and other unspecified cardiac vascular symptoms.Unspecified treatment was administered to the patient.Final patient outcome is death.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Subsequent to the initial report, additional information has been received.A 5.0 x 13 mm ultra 9-cell stent was implanted for treatment of an unspecified vessel as well.No additional information was provided.
 
Additional Manufacturer Narrative
Internal file number - (b)(4).Event description revised to include a 5.0x13mm ultra stent.The correct date for the follow-up mdr submitted on 02/02/2018 is 02/02/2018.
 
Event or Problem Description
Updated for clarity to include reference to the ultra stent.In the initial mdr, the 5.0x13mm ultra stent was listed ; however, it was not included in the event description.Case details revised: during the index procedure on (b)(6) 2017 to treat an unspecified vessel, a 4.0x12mm xience alpine stent and a 5.0x13mm ultra stent were both implanted.Patient developed sepsis and passed away.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7082665
Report Number2024168-2017-09394
Device Sequence Number19206239
Product Code NIQ
UDI-Device Identifier08717648199608
UDI-Public08717648199608
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/03/2020
Device Catalogue Number1125400-12
Device Lot Number7062641
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/17/2017
Supplement Date Received by Manufacturer11/17/2017
02/13/2018
Initial Report FDA Received Date12/05/2017
Supplement Report FDA Received Date02/02/2018
02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: 5.0 X 13 MM ULTRA 9-CELL
Outcome Attributed to Adverse Event Death;
Patient Age68 YR
Patient Weight103